Stability of differential equations with piecewise constant arguments of generalized type

By Marat U. Akhmet. 2008

108 citations recorded by the source corpus.

Abstract In this paper we continue to consider differential equations with piecewise constant argument of generalized type (EPCAG) [M.U. Akhmet, Integral manifolds of differential equations with piecewise constant argument of generalized type, Nonlinear Anal. TMA 66 (2007) 367–383]. A deviating function of a new form is introduced. The linear and quasilinear systems are under discussion. The structure of the sets of solutions is specified. Necessary and sufficient conditions for stability of the zero solution are obtained. Our approach can be fruitfully applied to the investigation of stability, oscillations, controllability and many other problems of EPCAG. Some of the results were announced at The International Conference on Hybrid Systems and Applications, University of Louisiana, Lafayette, 2006.

Subfields: Applied Mathematics, Control and Systems Engineering, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/05335c26e890e610a76dfd7b8d9964be4d3a79f5

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Manuel Pinto
  2. Toka Diagana

In Control and Systems Engineering

  1. Manuel Pinto
  2. Toka Diagana

In Numerical Analysis

  1. Manuel Pinto

Citations in the corpus